# SDR C2XA11RI111

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 19,688 hours, 15,617 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6061 - IAD - FLIGHT CREW REPORTED LOUD NOISE COMING FROM F/O WINDSHIELD.  IAD MX RETORQUED F/O WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
